About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 965751, 11 pages
Research Article

Iterative Algorithm and Δ-Convergence Theorems for Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces

1Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China
3Department of Applied Mathematics, The Hong Kong Polytechnic University, Hong Kong

Received 9 July 2012; Accepted 9 August 2012

Academic Editor: Yongfu Su

Copyright © 2012 J. F. Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. F. Tang, S. S. Chang, H. W. Joseph Lee, and C. K. Chan, “Iterative Algorithm and -Convergence Theorems for Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 965751, 11 pages, 2012. doi:10.1155/2012/965751